Quantum Topology


Full-Text PDF (269 KB) | Metadata | Table of Contents | QT summary
Volume 3, Issue 3/4, 2012, pp. 327–357
DOI: 10.4171/QT/31

Published online: 2012-05-30

Hitchin’s connection in metaplectic quantization

Jørgen Ellegaard Andersen[1], Niels Leth Gammelgaard[2] and Magnus Roed Lauridsen[3]

(1) QGM Aarhus, Denmark
(2) QGM Aarhus, Denmark
(3) QGM Aarhus, Denmark

We give a differential geometric construction of a connection, which we call the Hitchin connection, in the bundle of quantum Hilbert spaces arising from metaplectically corrected geometric quantization of a prequantizable, symplectic manifold, endowed with a rigid family of Kähler structures, all of which give vanishing first Dolbeault cohomology groups.

This generalizes work of both Hitchin, Scheinost and Schottenloher, and Andersen, since our construction does not need that the first Chern class is proportional to the class of the symplectic form, nor do we need compactness of the symplectic manifold in question.

Furthermore, when we are in a setting similar to the moduli space, we give an explicit formula and show that this connection agrees with previous constructions.

Keywords: Geometric quantization, metapletic correction, complex manifolds

Andersen Jørgen Ellegaard, Gammelgaard Niels Leth, Lauridsen Magnus Roed: Hitchin’s connection in metaplectic quantization. Quantum Topol. 3 (2012), 327-357. doi: 10.4171/QT/31